| Model Number |
461055E |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the feeding tube was cracked.Per additional information received, the sample was removed from the patient and replaced.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
Investigation summary: a sample was not returned for evaluation.The device history record (dhr) is established based on the serial number and lot number on the device however no serial number or lot number was provided by the customer, therefore the dhr could not be reviewed.Since no photos or samples were returned for evaluation, the reported issue was unable to be confirmed and the root cause could not be determined.During the manufacturing process, all tubes are 100% tested at an air leak test station which would fine an leaks.Devices can not be packaged if they fail the air leak test.The inspection station inspectors also check the tubes for cracks and perforated issues.Based on all available information, no abnormalities were found during the manufacturing process.The investigation was unable to confirm if the reported issue was related to the product itself or improper operation therefore no corrective actions will be taken at this time.This complaint will be used for tracking and trending purposes.